# SDR 2000ZZZX82

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 9392M86G08
- Condition: Disbonded
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SIX CF6-80C, STAGE 2, HPT SHROUDS WITH 1,274 CYCLES AND 1,433 HOURS WERE RECEIVED AND EXHIBITED PARTIAL DISBONDMENT OF THE WEARCOAT MATERIAL FROM THE SUBSTRATE.  PW ENGINEERING STATED THAT THIS IS NOT A SAFETY OF FLIGHT ISSUE.  ROOT CAUSE IS UNDER INVESTIGATION.
